# SDR AALA202209231262

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 22,302 hours, 8,922 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Part number: 0FV0000A11G02
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E MISSING SLIDE LAVATORY DOOR LATCH. REMOVED AND REPLACED SLIDE LAVATORY E DOOR LATCH IN ACCORDANCE WITH CMM 25-40-65.
